# SDR DALA2023012000433

- Difficulty date: January 19, 2023
- Submitted: January 20, 2023
- Operation: Air carrier
- Aircraft: N518DQ
- Make and model: Airbus A321-271N
- Aircraft serial: 11122
- Aircraft time: 14 hours, 4 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Wrong Part
- Location: Antenna
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SHIP 5018 DURING INSTALLATION OF THE ANTENNA POWER SUPPLY BRACKETS, FOUND MULTIPLE MISDRILLED HOLES FOR INSTALLATION OF THE WRONG BRACKET IN BETWEEN FR58 AND FR59 ON STRG 3. CORRECTIVE ACTION: COMPLIED WITH PRI 605339-14 REV 0, PRI 605339-14 REV 1, PRI 605339-14 REV 2 AND ER/A 605339-14 REV ORIGINAL.
